American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N13) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] John Friedlander, Andrew Granville, Adolf Hildebrand and Helmut Maier. Oscillation theorems for primes in arithmetic progressions and for sifting functions . J. Amer. Math. Soc. 4 (1991) 25-86. MR 1080647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Bombieri, J. B. Friedlander and H. Iwaniec. Primes in arithmetic progressions to large moduli. III . J. Amer. Math. Soc. 2 (1989) 215-224. MR 976723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia